Mathematica 9 is now available

Wolfram Library Archive


Courseware Demos MathSource Technical Notes
All Collections Articles Books Conference Proceedings
Title

New Explicit and Exact Travelling Wave Solutions for a Class of Nonlinear Evolution Equations
Authors

Tie-cheng Xia
Organization: Dalian University of Technology
Department: Department of Mathematics
Hongqing Zhang
Organization: Dalian University of Technology, Dalian, Liaoning, China
Zhenya Yan
Organization: Dalian University of Technology, Dalian, Liaoning, China
Journal / Anthology

Applied Mathematics and Mechanics
Year: 2001
Volume: 22
Issue: 7
Page range: 788-793
Description

With the help of Mathematica, many travelling for a class of nonlinear evolution equations u (subscript)u + au(subscript)xx + bu + cu^2 + du^3 = 0 are obtained by using hyperbola function method and WU-elimination method, which include new travelling wave solutions, periodic solutions and kink soliton solutions. Some equations such as Duffing equation, sin-Gordon equation, phi4 and Klein-Gordon equation are particular cases of the evolution equations. The method can also be applied to other nonlinear equations.
Subject

*Science > Physics > Wave Motion
Keywords

equation, periodic solution, solitary wave solution